# SDR ABXA010631

- Difficulty date: October 3, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T01522
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF 140T015-22 SPLICE FITTING, STRINGER 34 RIGHT AT STATION 434, DAMAGE WAS FOUND ON TWO ENDS OF STRINGER 34 RIGHT.  FABRICATED NEW PART AND REPAIRED AREA IAW REA B653-41910MR.
